# SDR ASAA2020072732974

- Difficulty date: July 27, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 16,950 hours, 5,377 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250430530
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND ENG #2 FAULT MSG # 75-30452 "THE VBV POSITION SIGNALS DISAGREE. SHORT TIME FAULT DEFERRAL REQUIRED. GROUNDED - YES. RELEASED ON PLT PER T/C PLT 78273000 50 FLT HRS SHORT TIME FAULT. REF B737-900 FIM 75-32 TASK 803 PERFORMED RESISTANCE CHECKS FROM EEC DP1010 & DP0909 TO VBV POSITION TRANSDUCER. J09 PINS R TO M = 322, AA TO GG =139, GG TO BB =139, J10 PINS S TO  N = 328, M TO AA = 144, AA TO R =143. REMOVED AND REPLACED ENG #2 J10 HARNESS REF B737-900 AMM 73-21-06-000-802-F00. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00 WITH NO FAULTS FOUND OPS CHECK GOOD. THIS CLEARS T/C PLT 78273000. GROUND VERIFICATION TEST SUCCESSFUL.
